Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Diabetic. Suffering from constipation and stomach bloating. Looking for cure

i am a diabetic patient for the last 15ys. of late i have constipation problem and my stomach bloats. i eat muesli and oats mixed in milk for breakfast , 3 chappatis & veg for lunch , same at night, i eat marie biscuits , i used to smoke 10-12 cigarettes a day but now i have come down to 2 cigarettes. i take omez 2-3tablets when the bloating is severe. please advise
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
hi there, long standing diabetes leads to neuropathies and one of the manifestation of it is decreased peristalsis due to nerve damage which supply the gastric and duodenal muscles along with the intestine.This decreases the motility of the bowel leading to constipation.The bloating sensation could be due to the constipation. If you have not quit smoking then it would be a good idea to take omez regulary twice daily rather than as and when required. Your diet is good and if your blood sugar levels are in control then continue with the same. Take care.
Answered: Sat, 2 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor